SciELO - Scientific Electronic Library Online

 
vol.21 issue1ASYMPTOTIC EQUILIBRIUM FOR CERTAIN TYPE OF DIFFERENTIAL EQUATIONS WITH MAXIMUM author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BOBENRIETH, JUAN. PARABOLIC PERTURBATION IN THE FAMILY . Proyecciones (Antofagasta) [online]. 2002, vol.21, n.1, pp.01-07. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000100001.

Consider the family of rational maps and the hyperboliccomponent A1 = f w : fw has an attracting fixed point g : We prove that iparabolic parameter with corre-sponding multiplier a primitive there exists a hyperbolic component Wq; attached to A1 at the point w0; which contains w ¡ values for which fw has an at-tracting periodic cycle of period q. 1991 Mathematics Subject Classification : Primary 30D05, 58F23

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License